Translator Disclaimer
January 2006 Gaussian estimates for spatially inhomogeneous random walks on Zd
Sami Mustapha
Ann. Probab. 34(1): 264-283 (January 2006). DOI: 10.1214/009117905000000440

Abstract

It is shown in this paper that the transition kernel corresponding to a spatially inhomogeneous random walk on Zd admits upper and lower Gaussian estimates.

Citation

Download Citation

Sami Mustapha. "Gaussian estimates for spatially inhomogeneous random walks on Zd." Ann. Probab. 34 (1) 264 - 283, January 2006. https://doi.org/10.1214/009117905000000440

Information

Published: January 2006
First available in Project Euclid: 17 February 2006

zbMATH: 1102.60062
MathSciNet: MR2206348
Digital Object Identifier: 10.1214/009117905000000440

Subjects:
Primary: 60J10, 60J35
Secondary: 31C20, 60J45

Rights: Copyright © 2006 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.34 • No. 1 • January 2006
Back to Top